# SDR TWAA9914502

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49825
- Engine: Pwa JT8D219
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5930594523
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: A, E

## Discrepancy

DURING TAKEOFF, THE NUMBER 2 WHEEL ASSEMBLY FAILED.  RUBBER FROM THE TIRE CAUSED DAMAGE TO THE LT LANDING GEAR, GEAR WIRING, T/E FLAP  AND THEN ENTERED THE LT ENGINE.  THE ENGINE STALLED AND WAS SHUT DOWN.  THE FLIGHT RETURNED TO OKC.  REPLACED THE WHEEL ASSEMBLY, AND REPAIRED THE DAMAGE, INCLUDING REPLACEMENT OF THE ENGINE FIRST STAGE FAN.  CHECK-C 7-11-99 MCI.
